MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30DEG

SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30DEG
Model Number 7205681
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during an foot and ankle arthroscopy, the scope was blurry.The procedure was successfully completed without significant delay using a different technique.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found a cracked weld, a bent needle, distal tip and fiber damage, negative lens damage and moisture.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat event.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.

Brand Name
ARTHROSCOPE ACLV 2.7X30DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key10639450
Report Number3003604053-2020-00120
Device Sequence Number2605131
Product Code HRX
UDI-Device Identifier03596010380425
UDI-Public03596010380425
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205681
Device Catalogue Number7205681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Initial Date Received by Manufacturer 09/13/2020
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;